# SDR ASAA0480590

- Difficulty date: December 7, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 59357706
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK-RT IB FLAP TRACK MOUNTING BRACKETS BOLT HOLES PITTED.  REAMED PITTED HOLES AND INSTALLED BUSHINGS IAW EA. (K)
